# SDR ASOA04403

- Difficulty date: June 2, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4612 - DURING A GROUND INSPECTION IN VPS, THE EMERGENCY EXIT SIGN AT THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN LAMP AT THE SERVICE DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
